Altmetric

On global inversion of homogeneous maps

File Description SizeFormat 
BMS-Ruzhansky-Sugimoto-Global-inversion-offprint.pdfPublished version120.3 kBAdobe PDFView/Open
Title: On global inversion of homogeneous maps
Authors: Ruzhansky, M
Sugimoto, M
Item Type: Journal Article
Issue Date: 29-Oct-2014
URI: http://hdl.handle.net/10044/1/22088
DOI: https://dx.doi.org/10.1007/s13373-014-0059-1
ISSN: 1664-3615
Publisher: Springer
Start Page: 13
End Page: 18
Journal / Book Title: Bulletin of Mathematical Sciences
Volume: 5
Issue: 1
Copyright Statement: © The Author(s) 2014. This article is published with open access at http://link.springer.com/article/10.1007%2Fs13373-014-0059-1
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx